MAUDE Adverse Event Report: STRYKER CORPORATION STRYKER PERFORMANCE SERIES; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL

STRYKER CORPORATION STRYKER PERFORMANCE SERIES; BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Model Number 6113119090
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the patient's left total knee arthroplasty, it was noticed there was a small, crescent-sized piece of metal missing from a used saw blade.Searches in and around the field produced no results.X-ray was taken, radiologist stated he could not find any radiopaque foreign body of the description.Rest of the surgery concluded with no further incident.

Brand Name
STRYKER PERFORMANCE SERIES
Common Device Name
BLADE, SAW, GENERAL PLASTIC SURGERY, SURGICAL
Manufacturer (Section D)
STRYKER CORPORATION
5900 optical ct
san jose CA 95138
MDR Report Key21228610
Report Number21228610
Device Sequence Number12847381
Product Code GFA
UDI-Device Identifier04546540593290
UDI-Public(01)04546540593290(17)290901(10)24253097
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/13/2025
Report Date (Section F) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6113119090
Device Catalogue Number6113-119-090
Device Lot Number24253097
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age1 MO
Patient SexFemale
Date Report Sent to FDA01/13/2025